Pacific Journal of Mathematics

Regular semi-groups whose idempotents satisfy permutation identities.

Miyuki Yamada

Article information

Source
Pacific J. Math., Volume 21, Number 2 (1967), 371-392.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992507

Mathematical Reviews number (MathSciNet)
MR0227302

Zentralblatt MATH identifier
0154.01603

Subjects
Primary: 20.93

Citation

Yamada, Miyuki. Regular semi-groups whose idempotents satisfy permutation identities. Pacific J. Math. 21 (1967), no. 2, 371--392. https://projecteuclid.org/euclid.pjm/1102992507


Export citation

References

  • [1] A. H. Clifford, Semigroups admitting relative inverses, Ann. of Math. 42 (1941), 1037-1049.
  • [2] A. H. Clifford, Bands of semigroups, Proc. Amer. Math. Soc. 5 (1958), 499-504.
  • [3] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Amer. Math. Soc, Providence, Rhode Island, 1961.
  • [4] N. Kimura, The structure of idempotent semigroups (1), Pacific J. Math. 8 (1958), 257-275.
  • [5] D. McLean, Idempotent semigroups. Amer, Math. Monthly 61 (1954), 110-113.
  • [6] G. B. Preston, Inverse semigroups, J. London Math. Soc. 29 (1954), 396-403.
  • [7] G. B. Preston, Representations of inverse semigroups, J. London Math. Soc. 29 (1954), 411-419.
  • [8] G. Thierrin, Demi-groupes inverses et rectangulaires, Acad. Roy. Belg. Bull. Cl. Sci. 41 (1955), 83-92.
  • [9] V. V. Vagner, Generalized groups, Doklady Akad. Nauk. SSSR (N.S), 84 (1952), 1119-1122.
  • [10] M. Yamada, A note on middle unitarysemigroups, Kdai Math. Sem. Rep. 7 (1955), 49-52.
  • [11] M. Yamada, Compositions of semigroups, Kdai Math. Sem. Rep. 8 (1956), 107-111.
  • [14] M. Yamada, Strictly inversive semigroups, Science Reports of Shimane Univ. 13 (1964), 128-138.
  • [15] M. Yamada, Inversive semigroups. Ill, Proc. Japan Acad. 41 (1965), 221-224.
  • [16] M. Yamada, Note on the structure of regular semigroups, Proc. Japan Acad. 42 (1966), 136-140.
  • [17] M. Yamada and N. Kimura, Note on idempotent semigroups. II, Proc. Japan Acad. 34 (1958), 110-112.